# SDR R61A201703240252

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000428
- Aircraft time: 6,035 hours, 4,312 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Defective
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR OPEN EICAS MESSAGE. R & R THE L2 DOOR CLOSED SENSOR, OPS CHECKED GOOD IAW AMM 52-72-21.
